# SDR AALA20160403002

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 58,056 hours, 7,468 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0507
- Condition: Jammed
- Location: Cabin
- Part time: 43,014 hours, 5,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING FLIGHT, FLIGHT ATTENDANTS REPORTED ELEC BURNING SMELL IN BUSINESS CLASS.  EICAS RECIRCULATION FAN MSG INDICATED.  TURNED RECIRCULATION FANS ON & ODOR DISSIPATED.  REPORTED AFT UPPER RECIRCULATION FAN CB TRIPPED & FOUND AFT UPPER RECIRCULATION FAN JAMMED.  R & R AFT UPPER RECIRCULATION FAN & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-25-01.
